EconPapers    
Economics at your fingertips  
 

Orthogonal expansions for the generalized Cramér-von Mises statistics

Fernando López-Blázquez and Antonia Castaño-Martínez ()

Metrika: International Journal for Theoretical and Applied Statistics, 2004, vol. 60, issue 3, 221 pages

Abstract: We provide a new proof for the representation of Cramér-von Mises statistics under (known) gamma and normal distributions. The new method uses orthogonal polynomials and provides an explicit form of the statistics from which the asymptotic distribution can be calculated. Copyright Springer-Verlag 2004

Keywords: Cramér-von Mises family; goodness of fit; normal distribution; gamma distribution; orthogonal polynomials (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s001840300304 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:60:y:2004:i:3:p:211-221

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s001840300304

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:60:y:2004:i:3:p:211-221